Hello everyone, I was looking for some online information on to point me in a direction of my problem so i found this place, hope it helps :)
Okay so last week, about 6 days ago, i really had to urinate but i was in no place to do so, so i was holding it in for like 2 hours and it was kinda buggin me. After i finally got home i emptied my bladder, but since the following day, i pretty much have had this small weighted feeling in the center area just above my penis and below my stomach (pelvis right?), that and a stinging type feeling to the right of that, but it's kind of a minor pain.
What is really making me worry though is that since then, my penis has been feeling and looking pretty light and i can't really get the erections i usually did prior to last week (even random really hard erections). I can't really even feel my penis unless my brain is sending signals too it, but even so, they don't do much like they did and this is what really has me worried. (especially since i'm furthering the relationship with my girlfriend).
Also since then when i have to urinate and i think my bladder is getting full, i can barely feel my bladder, but i can tell when im almost at my full limit cause i will feel that slight pain the right area of my pelvis and sometimes on the left too.
I'm 21 years old, Please can someone help me with some advice or reason why this is happening?
It could be a bladder and urinary tract infection. Does it burn when you urinate? You say you have a stinging type felling in your pelvic area and that does sound like a bladder infection. See your Dr and he/she will test to see if that's what's going on. If so, you'll get antibiotics.
Not it doesn't hurt/burn when I urinate, the minor pain in the right side of my pelvi area feels like it's in between the joints of where my leg connects to my torso. Kind of slightly started itching a few hours ago but nothing more than me only barely needing to scratch it.
I agree with remar, the place you get pain is where the lymph nodes are present and pain/swelling of these nodes show a local infection. May be it will get settled of its own, if the lymph system manages to fight out the infection, otherwise, more symptoms of infection would show up in due course. Postponing of urination when bladder is nearly full is something everyone does sometime or other without any side effects, but in this case, probably there was some infection already and it might have shown up with delayed urination.In any case, it is worthwhile to cosult a urologist at the earliest and get his opinion.
If these symptoms keep up you really do need to see a Dr. If it is an infection you'll need antibiotics and only a Dr can prescribe them.
I'm not sure if this could effect erections or not. There's a possibility that it could I guess. Remar
Turns out that the doctors was closed unfortunately. On the upside though, lately i feel like im back to normal with my erections and such and i guess i just feel a little more gassy than usual. still feel a little pain in my right side pelvis though sometimes, but mostly if i hold gas in and randomly if i drink water, which is weird but i think it's subsiding on it's own hopefully.
You say "too bad i don't have a doctor or urologist or anything though and i don't make very much money". And that *****. And I can relate. But:
First off, I tell myself not just "better safe than sorry", but: "It is better treated now, than having to treat it later at three times the cost and six times the pain!".
Second off: let the doctor know that money is a problem, and they can figure out if they can bill Medicare or Medicaid or a differently-named assistance program run by your state. (I'm presuming you're in the USA, and enjoying its glorious health care system!)
(Also, I have had doctors do a thing like: "Okay, I was going to just have you do a 20mg pill once a day, but since you mention money, instead I'll prescribe you 40mg pills, and say "take one half pill, daily". And that has saved me a serious brick of money. Or at the very least, I've had doctors make it super-clear on the Rx that they should give you the generic verison, not the name brand. That could save you 10%, that could save you 50%.)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.